# SDR AALA20120923003

- Difficulty date: September 22, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 35,604 hours, 14,763 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER BETWEEN LEFT WHEEL WELL AND A/C BAT CRACKED.  INSTALLED CROSSBRACE REPAIRS TO BAYS 5L AND 7L PER SRMSUP 57-10-10-2R 2.
